# SDR SIMA201008201

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 14,532 hours, 13,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT AND NR 2 CABIN CEILING EMERGENCY LIGHT WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED SERVICEABLE BATTERY/ CHARGER ASSEMBLY AND OPERATION CHECKED GOOD IAW EMBRAER AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
